# SDR MWEA99697

- Difficulty date: October 19, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N401ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47133
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Vane
- Part number: 5910040505
- Condition: Dented
- Location: Lt Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT INBOARD FIXED VANE HAS A SMALL DENT APPROX 24 INCHES FROM INBOARD END.  MTC FABRICATED AND INSTALLED DOUBLER ON LEFT FIXED VANE.
